# SDR CA040105003

- Difficulty date: November 16, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 22,251 hours
- Engine: Garrtt TPE33110UG
- Propeller: Rotol R333482F12
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 137978C5
- Condition: Cracked
- Location: Pax Door
- Part time: 23,564 hours, 31,897 cycles
- Component: Door, Bag
- Component part number: 1371072C449
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION, A .1250 INCH CRACK WAS FOUND IN THE CABIN DOOR FRAME AT THE UPPER FORWARD DRAW BOLT. THROUGH CONTACT WITH MFG AND OTHER LOCAL VENDORS, IT WAS DETERMINED TO BE MORE COST EFFECTIVE TO REPLACE THE ENTIRE DOOR ASSEMBLY RATHER THAN JUST THE FRAME.   AS THIS CRACK WAS DISCOVERED BY MAINTENANCE CREW DURING A GROUND INSPECTION. THE DOOR WAS REPLACED AND DEFECT RECTIFIED WITHOUT ANY INCIDENT.
